Ask an expert
Question

08 Feb 2006

Instant loss of sex drive (CYBERDOC response pls)
I took a corse of steroids (Sustana and Decca) last year (2005) for 10 weeks which ended at the end of November. I then took a week corse of Pregnol to help my hormones and system return to normal.

2 weeks ago i just lost my sex drive completely. I'm 25 and my girlfriend and i are very sexually active and i would find myself getting horny atleast 3 times a day. Now I just found myself not in the mood and definatly not thinking about sex.

Could it be the steroids or could it have to do with somethings else?

Is it posible to get a blood test to determine if its my hormones or not ?

Loosing your sex drive at 25 is a big thing !!! ( what are my odds that i remain like this ?) have i done permanat damage ?????
Answer 373 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Tobby M
NO you probably did not do permanent damage but your hormones may be quite out of sync at the moment. Ask your GP or an urologist to check for you. Why did you use the steroids? If it was for building muscle - not a good idea!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19368 votes
Vote